# SDR 2008UALA01185

- Difficulty date: March 3, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 27,695 hours, 10,596 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D31865107
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD EMER R. FOUND INTERNAL SHORT WITHIIN SLIDE PACK. REPLACE RT OVERWING SLIDE AND PSU 12WL.
